# SDR CALA2014032600394

- Difficulty date: March 25, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 49,505 hours, 15,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ADD71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOPERATIVE AT RT & LT OVERWING EXIT AREA.  R & R POWER SUPPLY & BATTERY PACK AT RT OVERWING EXIT IAW AMM 33-51-06.  OPERATIONS CHECKED RT & LT  OVERWING EXIT AREA IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD.
